# SDR WX0A2022031674029

- Difficulty date: February 21, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 47,551 hours, 28,062 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bearing Race
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 6000-0024 : 1711-54 ON R/H REAR SPAR MLG RETRACTION JACK ANCHORAGE FIITING UPPER BEARING RACE CORRODED. / RH MLG RETRACTION,JACK ANCHORAGE FITTING REPAIRED AS PER SRM 57-26-13-300-025. SEE AWS FOR DETAILS. REPAIR CATEGORY C, REPAIR LIFETIME LIMIT OF 35000FC FROM EMBODIEMENT AS PER LIFETIME TABLE 001 OF SRM  57-26-13-300-025. REPAIR ACCOMPLISHED AT 28062FC. ANCHORAGE FITTING TO BE REPLACED OR AIRBUS MUST BE CONTACTED NLT 63062FC. SEE AWS FOR STEPS DETAILS AND FOR NDT MWO: 50453-7."
